# SDR NACA2018071800038

- Difficulty date: July 18, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 75,902 hours, 51,637 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND ON WEB AT BL0 FS 708. CRACKED WEB AT BL0 FSTA 708 REPAIRED IAW REPAIR INSTRUCTION DOC NR C-23260-012 DATED 10 MAY 2018.
